# SDR 97ZZZX3892

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8104789
- Condition: Failed
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND SYSTEM CHECKED OKAY.
